| Model Number |
SCM-405 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued h.6.Health effect- impact code: f2203.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported a left side rupture.Device has been explanted and repacled.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: not observed.Additional observations: ¿ crease flat observed.
Event or Problem Description
Healthcare professional reported a left side rupture.Device has been explanted and replaced.